Alert archive / Florida / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 137, NWS Jacksonville, FL

July 22, 2021Flagler County, Putnam County, Saint Johns County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 22, 2021, 6:47 PM EDT for Flagler County, Putnam County, Saint Johns County, Florida. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2021, 6:47 PM EDT (22:47 UTC)
Expired
Jul 22, 2021, 7:15 PM EDT
In force
28 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Flagler County, FL, Putnam County, FL, Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 99 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.8 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2021-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1564 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2021-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1564 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
754 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
-16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

027 
WUUS52 KJAX 222247
SVRJAX
FLC035-107-109-222315-
/O.NEW.KJAX.SV.W.0137.210722T2247Z-210722T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
647 PM EDT Thu Jul 22 2021

The National Weather Service in Jacksonville has issued a

* Severe Thunderstorm Warning for...
  Northwestern Flagler County in northeastern Florida...
  South central St. Johns County in northeastern Florida...
  East central Putnam County in northeastern Florida...

* Until 715 PM EDT.

* At 646 PM EDT, a severe thunderstorm was located near Hastings,
  moving southeast at 10 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Hastings, East Palatka and Andalusia. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2964 8161 2973 8152 2963 8123 2942 8142
TIME...MOT...LOC 2246Z 307DEG 10KT 2964 8149 

HAIL...<.75IN
WIND...60MPH
 
$$

23
2 follow-up statements
207 
WWUS52 KJAX 222303
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
703 PM EDT Thu Jul 22 2021

FLC107-109-222313-
/O.CAN.KJAX.SV.W.0137.000000T0000Z-210722T2315Z/
St. Johns FL-Putnam FL-
703 PM EDT Thu Jul 22 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ST. JOHNS AND
EAST CENTRAL PUTNAM COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 2942 8142 2957 8153 2959 8152 2962 8150
      2963 8132 2964 8132 2963 8123
TIME...MOT...LOC 2303Z 307DEG 10KT 2961 8145 

$$

FLC035-222315-
/O.CON.KJAX.SV.W.0137.000000T0000Z-210722T2315Z/
Flagler FL-
703 PM EDT Thu Jul 22 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHWESTERN FLAGLER COUNTY...

At 703 PM EDT, a severe thunderstorm was located 8 miles southeast of
Hastings, moving southeast at 10 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Andalusia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2942 8142 2957 8153 2959 8152 2962 8150
      2963 8132 2964 8132 2963 8123
TIME...MOT...LOC 2303Z 307DEG 10KT 2961 8145 

HAIL...<.75IN
WIND...60MPH
 
$$

23
798 
WWUS52 KJAX 222311
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
711 PM EDT Thu Jul 22 2021

FLC035-222321-
/O.EXP.KJAX.SV.W.0137.000000T0000Z-210722T2315Z/
Flagler FL-
711 PM EDT Thu Jul 22 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FLAGLER COUNTY
WILL EXPIRE AT 715 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 2942 8142 2957 8153 2959 8152 2962 8150
      2963 8132 2964 8132 2963 8123
TIME...MOT...LOC 2311Z 307DEG 10KT 2960 8143 

$$

23

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 2:48 PM EDT, 3 hours 59 minutes earlier.

Area forecast discussion, Jul 22, 2:48 PM EDT, 3 hours 59 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
248 PM EDT Thu Jul 22 2021

.NEAR TERM [Through Tonight]...

West to Northwest steering flow south of the weak frontal boundary
across GA/SC will combine with daytime heating and Precipitable
Water Amounts (PWATs) close to 2 inches and kick off another round
of scattered to numerous showers and thunderstorms this afternoon
and evening. The westerly flow will push the heat/humidity all the
way to the Atlantic Coastal Counties/I-95 corridor with Max Temps
reaching into the lower to middle 90s and combined with dewpoint
temps only mixing out into the lower/middle 70s, expect peak heat
index values close to 105 degrees in some locations of NE FL. As
storms break out in the westerly flow across SE GA and track
towards the Atlc Coast expect interaction with the pinned East
Coast sea breeze front between the I-95 corridor and the beaches,
which will likely become strong to isolated severe during the
5pm-10pm time frame, especially from Jacksonville southward along
the I-95 corridor into St Augustine and Palm Coast around sunset.
Main impacts will be strong/severe wind gusts of 50-60 mph and
heavy rainfall. Storm motion will generally be from the West in
the 10 mph to 20 mph range. Scattered to numerous thunderstorm
activity this evening will fade around midnight as it pushes into
the Atlc Coastal waters or weakens over inland areas, with a few
lingering scattered showers/isolated storms during the overnight
hours. Humid/muggy lows in the mid/upper 70s are expected.

.SHORT TERM [Friday Through Saturday Night]...

The weak frontal boundary will move south through our area on
Friday, enhancing our sea-breeze convection and leading to
numerous to widespread afternoon and evening showers and
thunderstorms. The convection Friday will also have some upper
level enhancement as a series of shortwaves dig into the southeast
and northwest flow aloft of the area. Isolated strong to severe
thunderstorms will be possible Friday. The main potential hazards
Friday will be wind gusts to 50-60 mph, heavy rainfall, and
frequent lightning.

The weak surface frontal boundary is forecast to push south of
I-10 by Friday evening, resting south of the Ocala area by
Saturday morning. The upper level shortwaves will allow an area of
low pressure to deepen along the frontal boundary over our FL
Atlantic coastal waters. This will increase northeasterly onshore
flow on Saturday and advect in some drier air into the area. Those
northeasterly winds could also lead to some minor coastal flooding
issues along the Atlantic coast, ICWWs, and along the St. Johns
River basin during times of high tide, which will already be
elevated due to a full moon.

.LONG TERM [Sunday Through Thursday]...

Model agreement and confidence lowers significantly as we head
into next week as models are still in disagreement with how to
handle the development of the coastal low/trough to our east or
southeast. General consensus is that the feature will dissipate
next week and drift away or stretch apart. With generally onshore
flow gradually returning moisture to the area, we'll see hot and
muggy conditions with scattered diurnal convection. The highest
chances for showers and north-central FL area
(Gainesville/Palatka/Ocala), though again this could all change
depending on how the coastal low/trough situation evolves.

&&

.AVIATION...
[Through 18Z Friday]

The deep moisture in the W-NW flow is breaking out shower and
storm activity a bit earlier than anticipated and have tweaked the
upcoming TEMPO groups to earlier than previous TAF package with
18-22Z MVFR CIGS/VSBYS and gusty winds expected at SSI/GNV and
20-24Z at JAX/VQQ, 21-01z at CRG and 22-02z at SGJ under the
assumption that the ongoing convection across SE GA will coalesce
into a more organized line of storms with gusty winds/rainfall
that will last into the evening hours. Still expect mainly
improving conditions and a return to VFR conds during the
overnight hours in the 03-06Z time frame with a few lingering
showers and have kept the VCSH with this TAF package.

&&

.MARINE...

A weak frontal boundary will slowly push south through our area on
Friday. In its wake, northeast winds around 15 knots will develop
Saturday and offshore seas will build to 3 to 4 feet over the
weekend. Wind speeds and seas are forecast to be lower next week
under the influence of high pressure.

Rip Currents: Low risk of rip currents at all area beaches through
Friday. Moderate risk this weekend.

&&

.FIRE WEATHER...

Transport and 20 foot winds will be elevated over the area this
afternoon as a frontal boundary approaches us and along the
coastline this weekend as an area of low pressure develops to our
east or southeast. This will lead to marginally high dispersions
in the afternoon today and along the coastline Friday. Low daytime
dispersions anticipated in inland SE GA Friday. Otherwise,
relative humidity will remain well above critical thresholds for
the next several days, so no red flag conditions are anticipated.

&&

.HYDROLOGY...

Water levels continue to steadily recede through minor flood stage
along the Santa Fe River. Meanwhile rises continue along the
Satilla River near Offerman.

A full moon on Saturday combined with a shift to moderate
northeast onshore flow could lead to nuisance flooding at sites
along the Atlantic Coast, ICWWs, and St. Johns River during high
tide cycles.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  73  91  71  91  70 /  30  40  20  20   0
SSI  76  87  78  89  77 /  50  30  10  20  10
JAX  75  90  75  90  75 /  50  70  20  30  10
SGJ  75  88  75  88  75 /  70  60  30  30  10
GNV  75  92  74  91  72 /  30  70  60  40  10
OCF  75  91  74  90  73 /  20  80  70  50  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

In the hours before

Special weather statement, Jul 22, 4:52 PM EDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
452 PM EDT Thu Jul 22 2021

FLZ140-222115-
Eastern Marion FL-
452 PM EDT Thu Jul 22 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARION COUNTY UNTIL
515 PM EDT...

* At 452 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Pittman, or 8 miles south of
  Juniper Springs, moving east at 15 mph.

* Winds in excess of 45 mph and minor flooding due to heavy rainfall
  is possible with this storm.

* This storm will remain over mainly rural areas of southeastern
  Marion County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 2900 8181 2917 8176 2916 8164 2905 8164
      2905 8166 2896 8166 2896 8172
TIME...MOT...LOC 2052Z 286DEG 12KT 2907 8172

23
Special weather statement, Jul 22, 4:56 PM EDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
456 PM EDT Thu Jul 22 2021

FLZ020-122-GAZ162-163-222145-
Hamilton FL-Northern Columbia FL-Clinch GA-Echols GA-
456 PM EDT Thu Jul 22 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLUMBIA...
NORTHEASTERN HAMILTON...ECHOLS AND SOUTHWESTERN CLINCH COUNTIES UNTIL
545 PM EDT...

* At 456 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Mayday, or near Statenville,
  moving east at 20 mph.

* Winds in excess of 45 mph and minor flooding due to heavy rainfall
  is possible with this storm.

* Locations impacted include...
  Statenville, Needmore and Mayday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3074 8313 3085 8307 3085 8301 3086 8301
      3087 8297 3078 8256 3050 8270 3065 8314
TIME...MOT...LOC 2056Z 290DEG 19KT 3078 8302

23
Special weather statement, Jul 22, 5:19 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
519 PM EDT Thu Jul 22 2021

FLZ020-021-023-030-122-222-222200-
Southern Columbia FL-Baker FL-Union FL-Hamilton FL-Suwannee FL-
Northern Columbia FL-
519 PM EDT Thu Jul 22 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BAKER...WESTERN
UNION...CENTRAL COLUMBIA...SUWANNEE AND SOUTHERN HAMILTON COUNTIES
UNTIL 600 PM EDT...

* At 519 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Suwannee River State Park,
  moving east at 45 mph.

* Winds in excess of 45 mph and minor flooding due to heavy rainfall
  is possible with this storm.

* Locations impacted include...
  Lake City, Live Oak, White Springs, Suwannee River State Park,
  Suwannee Springs, Winfield, Suwannee Valley, Mcalpin, Wellborn and
  Five Points.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3026 8324 3029 8323 3031 8321 3035 8321
      3035 8319 3038 8319 3039 8317 3041 8318
      3042 8322 3046 8322 3047 8324 3050 8324
      3037 8242 3004 8251 3018 8325 3023 8324
      3023 8325 3025 8324 3026 8325
TIME...MOT...LOC 2119Z 290DEG 40KT 3036 8310

23
Special weather statement, Jul 22, 6:02 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
602 PM EDT Thu Jul 22 2021

FLZ021-222-222245-
Southern Columbia FL-Suwannee FL-
602 PM EDT Thu Jul 22 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL COLUMBIA AND
SUWANNEE COUNTIES UNTIL 645 PM EDT...

* At 602 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 7 miles east of Dowling Park, or 8
  miles southwest of Live Oak, moving southeast at 30 mph.

* Winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Lake City, Live Oak, Columbia, Wellborn, Obrien, Mcalpin,
  Luraville, Branford, Hildreth and Newburn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3035 8312 3017 8261 2993 8281 2991 8286
      2990 8288 2992 8293 2995 8292 2996 8295
      2999 8296 3001 8300 3008 8307 3009 8311
      3011 8312 3010 8314 3011 8316 3009 8318
      3010 8321 3012 8323 3017 8323 3018 8324
TIME...MOT...LOC 2202Z 301DEG 27KT 3023 8311

23
Special weather statement, Jul 22, 6:04 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
604 PM EDT Thu Jul 22 2021

FLZ033-038-133-137-138-222245-
Coastal Flagler FL-Coastal St. Johns FL-Inland Flagler FL-
Eastern Putnam FL-Inland St. Johns FL-
604 PM EDT Thu Jul 22 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FLAGLER...SOUTHEASTERN
ST. JOHNS AND NORTHEASTERN PUTNAM COUNTIES UNTIL 645 PM EDT...

* At 604 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Hastings, moving southeast at
  30 mph.

* Winds in excess of 45 mph and minor flooding due to heavy rainfall
  is possible with this storm.

* Locations impacted include...
  Palm Coast, Flagler Beach, Bunnell, Hastings, Marineland, Federal
  Point, Orange Mills, Beverly Beach, Spuds and Espanola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 2946 8110 2946 8112 2943 8110 2942 8114
      2940 8116 2964 8158 2980 8157 2969 8116
      2952 8110
TIME...MOT...LOC 2204Z 301DEG 27KT 2970 8149

23
Special weather statement, Jul 22, 6:33 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
633 PM EDT Thu Jul 22 2021

FLZ023-024-031-122-425-GAZ364-222315-
Baker FL-Western Duval FL-Inland Nassau FL-Bradford FL-
Northern Columbia FL-Western Charlton GA-
633 PM EDT Thu Jul 22 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NASSAU...NORTHERN
BRADFORD...BAKER...EAST CENTRAL COLUMBIA...WEST CENTRAL DUVAL AND
SOUTH CENTRAL CHARLTON COUNTIES UNTIL 715 PM EDT...

* At 633 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 7 miles west of Taylor, or 20 miles
  northeast of Lake City, moving southeast at 25 mph.

* Winds in excess of 45 mph and minor flooding due to heavy rainfall
  is possible with this storm.

* Locations impacted include...
  Taylor, Macclenny, Glen St. Mary and Sanderson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3052 8243 3038 8196 3012 8211 3036 8252
TIME...MOT...LOC 2233Z 298DEG 21KT 3041 8240

23

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 4:28 PM EDTSpecial Weather StatementJAXFlagler32 min
Jul 22, 4:38 PM EDTSpecial Marine WarningJAX67 min
Jul 22, 4:52 PM EDTSpecial Weather StatementJAXLake23 min
Jul 22, 5:19 PM EDTSpecial Weather StatementJAXColumbia, Suwannee41 min
Jul 22, 5:36 PM EDTSevere Thunderstorm WarningJAXSuwannee24 min
Jul 22, 6:02 PM EDTSpecial Weather StatementJAXSuwannee43 min
Jul 22, 6:04 PM EDTSpecial Weather StatementJAXFlagler41 min
Jul 22, 6:07 PM EDTSpecial Marine WarningJAX53 min
Jul 22, 6:32 PM EDTSpecial Marine WarningJAX58 min
Jul 22, 6:33 PM EDTSpecial Weather StatementJAXBaker42 min
Jul 22, 6:56 PM EDTSpecial Marine WarningJAX94 min
Jul 22, 6:59 PM EDTSevere Thunderstorm WarningJAXBaker, Bradford, Clay, Duval, Nassau, Union31 min
Jul 22, 7:07 PM EDTSpecial Weather StatementJAXClay38 min
Jul 22, 7:13 PM EDTSpecial Marine WarningJAX62 min
Jul 22, 7:29 PM EDTSevere Thunderstorm WarningJAXClay, Duval, Saint Johns46 min
Jul 22, 7:45 PM EDTSpecial Weather StatementJAXDuval45 min
Jul 22, 7:52 PM EDTSpecial Marine WarningJAX83 min
Jul 22, 7:54 PM EDTAreal Flood WarningJAXClay, Duval2 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.